# SDR DALA2022012500509

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 86,645 hours, 40,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 NEED TO INSPECT REPAIR ER/A 596785-14AD. CORRECTIVE ACTION: COMPLIED WITH INSPECTION. OK TO CONTINUE. (2097699)
